Alert archive / Wisconsin / Small Craft Advisories in 2025
Small Craft Advisory 82, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Sep 7, 2025, 7:56 PM CDT. It took effect at Sep 8, 2025, 7:00 PM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2025, 7:56 PM CDT (00:56 UTC)
- In effect from
- Sep 8, 2025, 7:00 PM CDT
- Expired
- Sep 9, 2025, 2:02 PM CDT
- In force
- 19 hr
- Issued by
- NWS Milwaukee, WI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 2:43 PM CDT, 5 hours 13 minutes earlier. Its key messages:
- Another cool night expected then a warming trend for the remainder of the week. High temperatures will warm above normal for the 2nd half of the week.
- There are 20 to 30 percent chances for showers and storms Tuesday night north and west of the MKE Metro Area.
Area forecast discussion, Sep 7, 2:43 PM CDT, 5 hours 13 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 243 PM CDT Sun Sep 7 2025 .KEY MESSAGES... - Another cool night expected then a warming trend for the remainder of the week. High temperatures will warm above normal for the 2nd half of the week. - There are 20 to 30 percent chances for showers and storms Tuesday night north and west of the MKE Metro Area. && .SHORT TERM... Issued 243 PM CDT Sun Sep 7 2025 Tonight through Tuesday: Scattered to broken cloud cover will dissipate toward evening while high pressure over IL shifts into the nrn Ohio River Valley through the night. Its surface ridge axis extending into srn WI will slowly move across with another cool night expected. Some valley fog over south central WI is forecast but even more sparse over se WI. The high pressure area will then shift to the Lower Great Lakes and Mid Atlantic States by Mon afternoon with sly winds and low to mid level warm advection developing for srn WI into Tue. This will occur as the jet stream becomes quasi-zonal and a trough of low pressure moves into the nrn Great Plains. Some cloud cover may develop with the warm advection mainly north and west of Madison, but overall, sunshine and temps returning into the 70s is forecast. Gehring && .LONG TERM... Issued 243 PM CDT Sun Sep 7 2025 Tuesday night through Sunday: A weak shortwave trough will slowly pass Tue nt-Wed while the approaching sfc trough and cold front will mostly diminish. Thus only a weak cold frontal passage is expected late Wed afternoon and evening and will likely be dry. Beforehand, 20-30% chances for showers and storms are forecast for south central and portions of east central WI for Tue nt. A large high pressure area will then move from Ontario into srn Quebec and New England for Thu-Fri, while a narrow but high amplitude upper ridge builds into the Upper MS River Valley. Light enely winds and above normal temps are forecast for srn WI. The upper ridge will then shift into the wrn Great Lakes for the weekend. Sly winds and warm and humid conditions will returns with at least slight chances for showers and storms. Gehring && .AVIATION... Issued 243 PM CDT Sun Sep 7 2025 VFR conditions will prevail this afternoon through Monday with the exception of fog in the WI River Valley along the Sauk and Iowa County border, and other low lying areas of south central WI from 09-14Z Mon. Sct-bkn050-060 cumulus and stratocumulus for this afternoon over srn WI and again on Tue mainly north and west of Madison. Gehring && .MARINE... Issued 243 PM CDT Sun Sep 7 2025 High pressure around 30.3 inches will move from Illinois this afternoon into the northern Ohio Valley through late tonight. The high pressure area will then move to the Mid Atlantic States and New England for Monday and Tuesday. As the high passes by, light northwest winds will shift to westerly by late this evening, then becoming breezy southerly winds for Monday night and Tuesday. Much lighter winds are then expected Tuesday night and Wednesday followed by a weak cold frontal passage from the north for Wednesday night. Light northeast winds will prevail after the frontal passage through Thursday becoming east to southeast for Friday. A Small Craft Advisory may be needed north of Port Washington for Monday night and Tuesday morning. Gehring && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, X, and YouTube at: www.facebook.com/NWSMilwaukee www.x.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Sep 7, 2:35 PM CDT, 5 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 235 PM CDT Sun Sep 7 2025 WIZ046-047-051-052-056>060-062>072-081945- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 235 PM CDT Sun Sep 7 2025 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Areas of dense fog will likely develop in the Wisconsin River Valley and other low lying areas of south central Wisconsin late tonight. .DAYS TWO THROUGH SEVEN...Monday through Sunday There are slight chances for thunderstorms Tuesday night over south central and portions of east central Wisconsin. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-081945- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 235 PM CDT Sun Sep 7 2025 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Sunday Winds and waves may reach Small Craft Advisory levels Monday evening through Tuesday north of Port Washington. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-081945- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 235 PM CDT Sun Sep 7 2025 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Sunday There are slight chances for thunderstorms Tuesday and Tuesday night over far northern portions of the lake. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 7:52 PM CDT | Beach Hazards Statement | MKX | Sheboygan | 42 hr |
Nearby
Small Craft Advisories in Wisconsin, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.